# SDR AWXA200200587

- Difficulty date: June 25, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 48,565 hours, 33,016 cycles
- Engine: Cfmint CFM563B2
- Engine time: 42,453 hours, 26,380 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 0662 -  AFTER BEING CLEARED FOR TAKEOFF AND RELEASING THE BRAKES BOTH ENGINES SPOOLED UP EVENLY. SELECTED THE TOGA BUTTON AND THE NR 1 ENGINE ACCELERATED NORMALLY, NR 2 ENGINE DID NOT RESPOND TO THRUST LEVER MOVEMENT. WAITED 2 TO 3 SECONDS FOR NR  2 ENGINE TO RESPOND, NO RESPONSE WAS DETECTED SO BOTH THRUST LEVERS WERE RETARDED TO IDLE AND TAKEOFF WAS REJECTED. TAXIED OFF RUNWAY AND CHECKED ENGINE PARAMETERS, ALL ENGINE WERE PARAMETERS NORMAL. RE-CLEARED FOR TAKEOFF AND BOTH ENGINES SPOOLED EVENLY WITH NR 2 SOMEWHAT SLOWER.  AIRCRAFT DEPARTED FOR SCHEDULED DESTINATION.
